# SDR GTIA000029

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Short
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 541 - COCKPIT EMERGENCY LIGHT ILLUMINATES WHEN CABIN ENTRY OR ATTENDANT LIGHT SWITCHES ARE ON.  IF ENTRY OR HTT LIGHT SWITCHES ARE OFF, THEN CABIN EMERGENCY LIGHT LOCATED IN ENTRY LIGHT FIXTURE WILL NOT ILLUMINATE WHEN THE EMERGENCY LIGHT SWITCH IS IN THE ON POSITION.  FOUND INSULATION BLANKET IN THE OVERHEAD OF MAIN ENTRANCE CEILING HAD METALLIC TAPE WHICH WAS MAKING CONTACT WITH TERMINALS TO LIGHT SOCKETS OF MAIN CABIN ENTRY LIGHTS AND EMERGENCYLIGHTS.  REPAIRED AS NEEDED AND OPS CHECKS GOOD IAW MM 33-53-0.   (M)
